On a Theorem of J. I. Malitz

Journal of Symbolic Logic 35 (4):586-586 (1970)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271473
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,183
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Models Omitting Given Complete Types.Akito Tsuboi - 2008 - Notre Dame Journal of Formal Logic 49 (4):393-399.
Directed Sets and Malitz‐Cauchy‐Completions.Roland Hinnion - 1997 - Mathematical Logic Quarterly 43 (4):465-484.
Magidor-Malitz Quantifiers in Modules.Andreas Baudisch - 1984 - Journal of Symbolic Logic 49 (1):1-8.
The Translation Theorem.Peter Cholak - 1994 - Archive for Mathematical Logic 33 (2):87-108.
Query the Triple Loophole of the Proof of Gödel Incompleteness Theorem.FangWen Yuan - 2008 - Proceedings of the Xxii World Congress of Philosophy 41:77-94.
The Downward Transfer of Elementary Satisfiability of Partition Logics.Y. Chen & E. Shen - 2000 - Mathematical Logic Quarterly 46 (4):477-488.
The Vaught Conjecture: Do Uncountable Models Count?John T. Baldwin - 2007 - Notre Dame Journal of Formal Logic 48 (1):79-92.


Added to PP index

Total views
12 ( #612,954 of 2,237,433 )

Recent downloads (6 months)
7 ( #246,398 of 2,237,433 )

How can I increase my downloads?


My notes

Sign in to use this feature